# SDR UIEA2019042603972

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,369 hours, 17,152 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008109
- Part serial: SE72273
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SUPERNUMERARY SEAT OXYGEN MASK INOP.( TRANSFERRED TO DMI 110647.  LOG PAGE 1078435: REF DMI 110647, REMOVED AND REPLACED RH SUPERNUMERARY O2 MASK IAW AMM 35-11-51. OPS CHECKS GOOD. THIS CLEARS DMI 110647. MCC NOTIFIED AND PLACARDS REMOVED. )
